Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  I have a habit of musterbating

Total Views: 9478

I have a habit of musterbating atleast twice in a day or after i watch any porn videos or if sex materials. Is this habit causes serious problems? if yes then what kind of problems? how to quit this habit properly? is there any medicine available to help quitting this habit? if yes than is that medicine available in the market or medical stores?

PAST HISTORY : none

1 Answers

Patient asked followup Question: 5 years ago

my girlfriend is having the problem regarding her menstruation, she is still virgin and feels lots of unbearable pain during menstruation for four to five days continuously. along with this, she feels breast pain always just couple of days before having the menstruation. is this a serious problem? she has weight of 67 kg. if this is a serious problem than please provide us some suggestions and guidance. is there any medicines to cure it? if yes than what is the name of tht product? where it is available?

Hi,

You have asked me two questions, the answer to your first question is that excessive masturbation can reduce libido in some people(so it can have worse effects) after marriage and doing excessive masturbation is not good for your health.To quit this habit there is no drug and you just have to control your self by self control and involving your self and keeping your self busy in other activities.Refrain your self from porn material.


The answer to your second query is that such pains can be common in females and are not serious and are usually due to fluctuating hormone levels or she might be having a lump in her breast,so you tell her to feel her breast by doing a self breast examination and if there is no lump then she can visit a obstetrician and she will prescribe her with hormonal drugs for this cyclical pain and she should be doing well then.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu
2 Answers
Hi, I am really stressed and don't want to self diagnos and go crazy, but I have had this (pimple, ulcer, follicule infection or chancre on the side of the shaft of my penis. I don't know which one it is. I don't have medical but I am signing up on Tuesday for state medical..... The story is it appear maybe a week after a day and a half masterbation marathon I am embarrassed to say I had. It started as just a burning sensation on the side like I ripped the skin which I have done before. So I just didnt touch it. That was on a Sunday then Monday Xmas I tried to have sex with my lady and I couldn't cause of the pain and burning sensation on the skin. We started and stopped. 3 days after that in the same burning area 1 pimple formed with maybe 2 smaller ones. Very small ones... I I tried to masterbate again and it seemed as if it irritated the area and another one grew. They got to an ok size and where kind of painful. Then they grew and seemed to bust and started to go down. They look some like a chancre or a lesion when it was going down. They itch a little bit I guess that's from healing but I am freaked out. I had unprotected sex with another woman maybe a month before the night I began the marathon. I have pics please help.
1 Answer
Hello Doc, My periods delayed by 7 days, so i took a pregnancy test using the kit available in the market. It showed C and T lines to be pink confirming pregnancy. But as I was not in a shape to have a baby, I took two pills of regulin forte to abort it. After three days, I had heavy vaginal discharge for half an hour and then it stopped completely.Now after 7 days I undertook the same test again, this time C was dark pink and T was pale pink.. what should I do now. kindly advice.
1 Answer
I had been chewing gutkha since 2004 to 2012.Now I have quit this habit.I do smoke as well and occasionally consume alchohol. I am unable to open mouth more than 2 fingers. I request you to let me know ayurvedic means of getting rid of this issue. I donot have anyother problem other than this. I can have spicy foods without any problem.
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -